# SDR USAASB96140

- Difficulty date: July 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N441US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24812
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TPA - MAINTENANCE FOUND THE FOLLOWING EMERGENCY LIGHTS WOULD NOT ILLUMINATE, 10R, 12L AND 20L OVERHEADS, RIGHT OVERWING AND LEFT LOWER FUSELAGE LIGHTS.  MAINTENANCE REPLACED THE BATTERY PACK IN OVERHEAD AT STATION 753L.  OPS CHECK GOOD.  (M)
